The Chow-Witt ring.

Fasel, Jean

Documenta Mathematica (2007)

  • Volume: 12, page 275-312
  • ISSN: 1431-0643

How to cite


Fasel, Jean. "The Chow-Witt ring.." Documenta Mathematica 12 (2007): 275-312. <>.

author = {Fasel, Jean},
journal = {Documenta Mathematica},
keywords = {Chow-Witt groups; Chow groups; Grothendieck-Witt groups and Witt groups},
language = {eng},
pages = {275-312},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {The Chow-Witt ring.},
url = {},
volume = {12},
year = {2007},

AU - Fasel, Jean
TI - The Chow-Witt ring.
JO - Documenta Mathematica
PY - 2007
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 12
SP - 275
EP - 312
LA - eng
KW - Chow-Witt groups; Chow groups; Grothendieck-Witt groups and Witt groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.